Authors: Li, Shuchao
Simić, Slobodan 
Tošič, Dejan
Zhao, Qin
Affiliations: Mathematical Institute of the Serbian Academy of Sciences and Arts 
Title: On ordering bicyclic graphs with respect to the Laplacian spectral radius
Journal: Applied Mathematics Letters
Volume: 24
Issue: 12
First page: 2186
Last page: 2192
Issue Date: 1-Dec-2011
Rank: M21
ISSN: 0893-9659
DOI: 10.1016/j.aml.2011.06.023
Abstract: 
A connected graph of order n is bicyclic if it has n+1 edges. He et al. [C.X. He, J.Y. Shao, J.L. He, On the Laplacian spectral radii of bicyclic graphs, Discrete Math. 308 (2008) 59815995] determined, among the n-vertex bicyclic graphs, the first four largest Laplacian spectral radii together with the corresponding graphs (six in total). It turns that all these graphs have the spectral radius greater than n-1. In this paper, we first identify the remaining n-vertex bicyclic graphs (five in total) whose Laplacian spectral radius is greater than or equal to n-1. The complete ordering of all eleven graphs in question was obtained by determining the next four largest Laplacian spectral radii together with the corresponding graphs.
Keywords: Bicyclic graph | Laplacian spectral radius | Spectral ordering
Publisher: Elsevier
Project: Hubei Key Laboratory of Mathematical Sciences, MOE (CCNU09Y01005)
Serbian Ministry for Science (grant 144015G)

Show full item record

SCOPUSTM   
Citations

7
checked on Oct 2, 2022

Page view(s)

10
checked on Oct 3, 2022

Google ScholarTM

Check

Altmetric

Altmetric


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.